Skip to Content

Why do I taste cucumber?

Question is Closed
Report Favorite

Answers (2)

Anonymous

25 Mar 2013

Hello klemmy. It might be a result from a medication you are taking. People who take Antabuse as a example lament that they have a strong garlic, or onion taste when taking the drug. Regards pledge

Votes: +0

26 Mar 2013

Are you taking Ambien by any chance? The reason that I ask is because I take ambien once in a while when I really need to and it gives me the taste of cucumbers! lol

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How long does Saphris affect your taste buds? Have been on for 1wk feel great, can't taste food!?

Thanks! Unfortunately, I had to stop the med, due to the fact that I LOST all TASTE. Of course I finally find a med that is great, and I had to ...

1 answer 23 Apr 2011

Nephrocaps - Did anyone get a bad taste in mouth when they started taking Nephorcaps?

I started taking Nephorcaps about a month ago and I find I have this weird taste in my mouth that won't go away. I read somewhere that it can ...

1 answer 13 Nov 2012

I had been taking Wellburtrin for about 6-8 weeks and then lost my sense of taste?

I cut back to one every other day then every third day for two weeks. I have been off of it for a week now. How long before my sense of taste ...

1 answer 23 Apr 2013

Clindamycin - I have been taking this medicine for only one day, after the first pill I noticed a?

... very fowl taste in my mouth, mainly back towards my throat, and the more I take the stronger the taste, I have tried everything to get rid of the ...

1 answer 26 Mar 2015

Has anyone else noticed a taste change after using cholestyramine?

I've noticed that water has a horrible aftertaste since I've been using cholestyramine. My Dr ordered it for chronic diarrhea. He's ...

0 answers 15 Jun 2016